# SDR AALA202406133606

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 40,126 hours, 19,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DIVERTED TO PHX DUE TO THE FLIGHT CREW REPORTING A LANDING GEAR CONTROL INTERFACE UNIT #2 FAULT ECAM MESSAGE AFTER GEAR RETRACTION ON TAKEOFF. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE NOTED THAT THE POST FLIGHT REPORT SHOWED A FAULT FOR THE RIGHT MAIN LANDING GEAR DOOR CLOSED PROXIMITY SENSOR 28GA AND REPLACED THE SENSOR PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
